# SDR HNAA0600208

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 47,157 hours, 52,553 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Misinstalled
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE, CYCLED GEAR LEFT GEAR INDICATION REMAINED UNSAFE.  NR 2 HYDRAULIC SYSTEM PRESSURE AT 2200, ALTERNATE GEAR EXTENSION PERFORMED WITH ALL GREEN INDICATION AND NR 2 HYDRAULIC SYSTEM AT 3000.  FOUND PREVIOUSLY INSTALLED TEMP FLEX HYDRAULIC LINES SWAPPED AROUND IN NR 1 NACELLE.  INSTALLED LINES TO CORRECT POSITION.
